# SDR DALA1206550925

- Difficulty date: February 6, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 61,787 hours, 47,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV NICKS WERE FOUND ON EXTERNAL FUSELAGE SKIN ALTERNATE STATIC PORT STA Y=454 BTW LONGERON 27RT AND 28RT REF MD88 SRM 53-04D FIG 12C FOR REPAIR.
